# SDR CA060317011

- Difficulty date: March 14, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Beech 200CBEECH
- Aircraft time: 14,762 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Part time: 14,914 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

ON INVESTIGATING A HYDRAULIC LEAK IN THE NR 1 GEAR WELL AREA, CRACKS WERE NOTED IN THE CHANNELS P/N 101-120025-57 AND P/N 101-120025-55 AS WELL AS THE ANGLE'S P/N 101-120025-67 AND 101-120025-68.  THE A/C HAD A HYDRAULIC GEAR INSTALLED IN 1988 (REPLACING THE MECHANICAL GEAR ACTUATORS), AND AT THAT TIME HAD 2403.9 HOURS ON THE AIRFRAME.  THE NR 2 GEAR WELL WAS INSPECTED FOR SIMILAR DAMAGE AND NONE WAS NOTED.  THE AFFECTED PARTS WERE REPLACED GEAR SWINGS ACCOMPLISHED AND THE A/C RETURNED TO SERVICE.
